# SDR CKSA98123

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO RT FRAME AT FS 1400, 5.5 ABOVE UPPER CUSP AREA.  FABRICATED REPAIR ANGLE AND FILLER, TREATED AND PRIMED.  INSTALLED ANGLE AND FILLER IAW COTNEY DWG NR D93-R60 ON FRAME AT FS 1400 R 5.5 ABOVE CUSP.  HEAT TREATED PART IAW DC8 SRM 51-1-8, TREATED AND PAINTED IAW DC8 SRM 51-1-8, INSTALLED FASTENERS IAW DC8 SRM 51-1-21 AND 51-1-20D.  CORROSION TASK CARD NUMBER 573R-0551.  NON-ROUTINE NR 04887 TASK NR Y1308.
